Stolarsky's inequality with general weights
1995 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 123, no 7, 2113-2118 p.Article in journal (Refereed) Published
Recently Stolarsky proved that the inquality ( ) holds for every 0$" type="#_x005F_x0000_t75">and every nonincreasing function on [0, 1] satisfying . In this paper we prove a weighted version of this inequality. Our proof is based on a generalized Chebyshev inequality. In particular, our result shows that the inequality holds for every function g of bounded variation. We also generalize another inequality by Stolarsky concerning the -function.
Place, publisher, year, edition, pages
1995. Vol. 123, no 7, 2113-2118 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:ltu:diva-12692DOI: 10.1090/S0002-9939-1995-1243171-8Local ID: bda2e8d0-ac6b-11db-aeba-000ea68e967bOAI: oai:DiVA.org:ltu-12692DiVA: diva2:985643
Godkänd; 1995; 20070125 (evan)2016-09-292016-09-29Bibliographically approved